# SDR 98ZZZM808

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 909
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transmitter
- Part number: S1226142
- Condition: Failed
- Location: Rt Brake
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6282 - IAD-HPN - DURING CRUISE, AIRCRAFT DIVERTED TO JFK DUE TO RIGHT BRAKE PSI WENT TO ZERO.  AFTER LANDING BRAKE PRESSURE WAS NORMAL.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 51048, MEL 32-1, ON GAUGE.  MAINTENANCE CLOSED DMI 51-48 ON 9-22-98 BY REMOVING AND REPLACING BRAKE INDICATOR AND TRANSMITTER.  OPS CHECK OK, AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
